# SDR AALA20030195

- Difficulty date: February 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS AT FASTENERS THROUGH FUSELAGE SKIN STATION 1380, LONGERON 14 RT.  .25 INCH STOP DRILLED END OF TWO CRACKS AT STATION 1380 RIGHT DYE CHECK.  END OF STOP DRILLED VERIFIED BY QA, 006, INSTALLED DOUBLER PER SRM CH 53-01-00 FIG 2 SHEET 3 AND AARD 53-30-00-2.  (M)
